Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Had abortion. Spotting. Trying to conceive. On utovlan 5mg. what are the complications?

every month since my abortion 9 months ago, i spot 6 days without fail before my period , i am now trying to concieve and its been impossible to fall pregnant , ive never had this problem before, its only since the abortion. my doc has put me on 5mg utrovlan for days 18 to 26 of my cycle as i have a 26 day cycle. the first try hasnt worked and im getting really dis heartened, im 35 and not getting any younger, please help, is there something i can be missing, my partner is fertile, i am ovulating as had all my blood test done for it. please help thanks kat
Asked On : Mon, 7 May 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
Mild spotting before the periods is not indicative of any pathology and is not worrisome. To conceive quickly, you can take the help of ovulation inducing drugs and have intercourse on every alternate day from day 9 to 16 of your cycle.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sun, 9 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor